# SDR HEEA0015476

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: CFVEF
- Make and model: Bell 206L-4
- Aircraft serial: 52071
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 069102404
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VHF RADIO WILL NOT TURN OFF.
